# SDR USAA2013031100017

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 42,720 hours, 17,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 10L MISSING EMERGENCY LIGHT LENS.  MAINTENANCE INSTALLED MISSING LENS AS REQUIRED.
